# SDR 9604192705

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dn Lock Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, THE LEFT MAIN LANDING GEAR HAD NO INDICATION WARNING LIGHTS.  ON THIRD GEAR EXTENSION, GEAR WARNING OPERATED NORMALLY, THREE GREEN LIGHTS.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED DAMAGED GEAR DOWNLOCK SENSOR.  OPERATIONAL CHECK OF WARNING LIGHT AND LOCK CHECKED OK.
